English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Representations of quantum conjugacy classes of orthosymplectic groups

MPS-Authors
/persons/resource/persons234886

Ashton,  Thomas
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235853

Mudrov,  Andrey
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Ashton, T., & Mudrov, A. (2016). Representations of quantum conjugacy classes of orthosymplectic groups. Journal of Mathematical Sciences, 213(5), 637-650. doi:10.1007/s10958-016-2728-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0D87-6
Abstract
There is no abstract available